MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD GLIDER 015-02/25MM BLISTER 6; FILE, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL WAVEONE GOLD GLIDER 015-02/25MM BLISTER 6; FILE, PULP CANAL, ENDODONTIC
Catalog Number BSTW1GG625015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Device Embedded In Tissue or Plaque (3165); Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a waveone gold glider 015-02/25 mm blister 6 file broke during use.The outcome of this event it unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
Additional information received: there was no injury that occurred.Not all of the broken parts were retrieved from the patient's mouth and no further medical or surgical treatment is necessary after the event.This breakage happened immediately during first use of the device.This is a follow up report for this additional information.Investigation results: summary: 23 unused waveone gold glider files 25mm were returned.Involved files that broke during use were not returned and cannot be analyzed.Nothing unusual to report was found during dhr review (batch # 1902901).The unused files returned were evaluated and were found in compliance with specifications.According to our prescriptions, we can consider that the production batch #1902901 is conforming (representative sample).No fault was found, production meets specifications.This is to correct and remove the codes that were initially reported - removing codes for: health effect - clinical code - 4580.Health effect - impact code - 4648.The correct codes for this complaint are: health effect - clinical code - 3165.Health effect - impact code - 2199.This is a follow up report to correct this code.

Brand Name
WAVEONE GOLD GLIDER 015-02/25MM BLISTER 6
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22574465
Report Number8031010-2025-00121
Device Sequence Number18587991
Product Code EKS
UDI-Device IdentifierD716TSTW1GG3250151
UDI-PublicD716TSTW1GG3250151
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBSTW1GG625015
Device Lot Number1902901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown